Table of Contents
Algebra
Volume 2013 (2013), Article ID 565848, 7 pages
http://dx.doi.org/10.1155/2013/565848
Research Article

On Ordered Quasi-Gamma-Ideals of Regular Ordered Gamma-Semigroups

Department of Mathematics, Jamia Millia Islamia, New Delhi 110025, India

Received 31 March 2013; Accepted 7 October 2013

Academic Editor: Sorin Dascalescu

Copyright © 2013 M. Y. Abbasi and Abul Basar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Y. Abbasi and Abul Basar, “On Ordered Quasi-Gamma-Ideals of Regular Ordered Gamma-Semigroups,” Algebra, vol. 2013, Article ID 565848, 7 pages, 2013. doi:10.1155/2013/565848